On the limit distribution of multiscale test statistics for nonparametric curve estimation

Dümbgen, Lutz; Piterbarg, Vladimir I; Zholud, Dmitrii (2006). On the limit distribution of multiscale test statistics for nonparametric curve estimation. Mathematical methods of statistics, 15(1), pp. 20-25. New York, N.Y.: Allerton Press

Full text not available from this repository. (Request a copy)

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematical Statistics and Actuarial Science

UniBE Contributor:

Dümbgen, Lutz

ISSN:

1066-5307

Publisher:

Allerton Press

Language:

English

Submitter:

Lutz Dümbgen

Date Deposited:

04 Oct 2013 14:47

Last Modified:

25 Jul 2017 09:52

URI:

https://boris.unibe.ch/id/eprint/19436 (FactScience: 2117)

Actions (login required)

Edit item Edit item
Provide Feedback